# SDR 95ZZZX4540

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: A6887772
- Condition: Spalled
- Location: Gearbox Pto
- Part time: 2,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PTO BEARING STARTING TO SPALL AND MOVE METAL.
